# SDR SWAA2025121532683

- Difficulty date: November 7, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND LOCATED AT BS 291.5 PLUS 10 INCHES, S7R BELOW 4.200 INCHES.   PERFORMED REPAIR ON BEAR STRAP HOLE IAW EA 25-153-03090-WIP1, & 25-153-03090-WIP2.
